Symmetric derivative of nowhere monotone functions, I
Annales Polonici Mathematici, Tome 23 (1970) no. 3, pp. 247-253
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
N. K. Kundu 1 ; S. N. Mukhopadhyay 1
@article{10_4064_ap_23_3_247_253,
author = {N. K. Kundu and S. N. Mukhopadhyay},
title = {Symmetric derivative of nowhere monotone functions, {I}},
journal = {Annales Polonici Mathematici},
pages = {247--253},
year = {1970},
volume = {23},
number = {3},
doi = {10.4064/ap-23-3-247-253},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-23-3-247-253/}
}
TY - JOUR AU - N. K. Kundu AU - S. N. Mukhopadhyay TI - Symmetric derivative of nowhere monotone functions, I JO - Annales Polonici Mathematici PY - 1970 SP - 247 EP - 253 VL - 23 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-23-3-247-253/ DO - 10.4064/ap-23-3-247-253 LA - en ID - 10_4064_ap_23_3_247_253 ER -
N. K. Kundu; S. N. Mukhopadhyay. Symmetric derivative of nowhere monotone functions, I. Annales Polonici Mathematici, Tome 23 (1970) no. 3, pp. 247-253. doi: 10.4064/ap-23-3-247-253
Cité par Sources :